MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-211-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon asymmetric x3 patella; cat#: 5551-g-350-e; lot#: 8y2m.Triathlon ps fem component cemented; cat#: 5515-f-302; lot#: oeu9yoeu3t.Tri ts baseplate size 2; cat#: 5521-b-200; lot#: ovb4tb.Triathlon fix.Peg 2 per pk; cat#: 5575x000; lot#: 9euau.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10^-6 or aseptically filled under a validated process in accordance with applicable external standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Revision r tka due to infection.All original implants were explanted and antibiotic spacer was placed today.No additional details to be reported by the facility.

Brand Name
NO 2 TRIATH TS PLUS TIB INS X3 POLY 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24636634
Report Number0002249697-2026-00209
Device Sequence Number9173677
Product Code MBH
UDI-Device Identifier07613327287929
UDI-Public07613327287929
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number5537-G-211-E
Device Lot NumberLK8Y1P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient Weight60 KG